|hiv meds and cardiac arrest
Nov 9, 2008
hi is there a direct link with the use of HIV meds and cardiac arrest?
| Response from Dr. Holodniy
Unlikely. However, some HIV meds could affect the blood levels and therefore effect of certain cardiac meds, thus increasing their possibility of toxicity.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Woman Arrested For Spreading Hiv
- Black Spots After Vaginal Sex Without Condom Does It Mean I Have HIV
- Blisters After Getting Scratched Worried I Have HIV
- Blood In Semen After Sex With Stripper Condom Broke Worried I Have HIV
- Dry Mouth After Masturbation Worried I Have HIV
- Amoxicillin To Treat Vaginal Infections
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.